Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Aspirin/dipyridamole/tinzaparin sodium

Compartment syndrome: case report

    • 14 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Kakkar R, Ellis M, Fearon PV.Compartment syndrome of the thigh as a complication of anticoagulant therapy in a patient with a left ventricular assist device (Berlin Heart). General Thoracic and Cardiovascular Surgery 58: 477-479, No. 9, Sep 2010. Available from: URL: http://dx.doi.org/10.1007/s11748-009-0564-4 - United Kingdom

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Aspirin/dipyridamole/tinzaparin sodium. React. Wkly. 1331, 11 (2010). https://doi.org/10.2165/00128415-201013310-00032

    Download citation

    Keywords

    • Aspirin
    • Dipyridamole
    • Left Ventricular Assist Device
    • Biceps Femoris
    • Left Thigh